# SDR SWAA2024070390663

- Difficulty date: May 28, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 63,769 hours, 38,218 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING-TO-BODY ACCESS PANEL 191AR AS SUPPORT ANGLE CRACKED<[01] REMOVED AND REPLACED NEW SUPPORT ANGLE AT R/H WING-TO-BODY ACCESS PANEL 191AR PER REF B 737 SRM 51-40-02-0G-0 AND DWG 116A3110.;[02] VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
